# SDR FDEA201011184415

- Difficulty date: November 18, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727227
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163381
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP TEE CAP FLOORBEAM MAIN CABIN STA 950, LBL 61 - 45.  REMOVED DAMAGED UPPER TEE CAP FROM FLOORBEAM, LOCATED AND DRILLED NEW UPPER TEE CAP AND INSTALLED IAW SRM 51-30-5, SRM 51-30-2 AND DWG 65-16338.
